MAUDE Adverse Event Report: PERFUSION SYSTEMS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS EOPA ARTERIAL CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 77418
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa#: 643143, which is addressing mdr reporting guidance from fdas 1995 preamble, which ensures complaints related to corrections and recalls which were previously reported to fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Device evaluation summary: visual inspection shows the peel pouch of 3 unopened devices are labeled as 77418, 18 fr cannula.The devices inside the peel pouch are labeled as 77422, 22 fr.Reason for return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that prior to use of a eopa arterial cannulae, it was reported that the customer opened a new box of 77422 cannula (lot number: 2023020934) and it contained 17 packets labelled 77422 cannula and 3 packets labelled 77418 cannula.However, the 3 packets labelled as 18fr actually contained 22fr cannulae.The device was replaced.There was no patient involvement, so no adverse effect occurred.Additionally, there were no damage to the internal or external boxes.All cannulae packets were sealed inside.

Brand Name
EOPA ARTERIAL CANNULA
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22289499
Report Number2184009-2025-00790
Device Sequence Number8876277
Product Code DWF
UDI-Device Identifier00763000135614
UDI-Public00763000135614
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K031037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2026
Device Model Number77418
Device Catalogue Number77418
Device Lot Number2023020612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Initial Report FDA Received Date06/19/2025
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0985-2025
Patient Sequence Number1
Patient SexUnknown